Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
165 Doctors are Online

Sneezing and allergic cough, severe nocturnal leg cramps, prescribed banocide forte, have severe chest pain, diarrhea following intake. Help?

am 25 yrs old.suffering from sneezing and allergic cough since 10 having severe nocturnal leg cramps for the last 1 yr.1 month ago i underwent myomectomy due to uterine fibroid .2 days back an orthpaedic Doctor prescribed me tab. banocide forte 100mg when i complained of leg ache. after taking banocide am having severe pain across the chest, diarrhoea, nausea,dizziness. what should i do
Asked On : Wed, 5 Sep 2012
Answers:  1 Views:  353
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Medical Topics
Allergist and Immunologist 's  Response
this is allergic symptom
get xray pns done
maximum painkillers when taken during allergy increase the allergy symptom .The safe painkillers are diclofenec, meftal and tramadol for any kind of pain. avoid taking paracetamol,ibubrufin ,
Stop all milk products and dairy products including creams and soaps. Avoid using mustard oil.
Start taking tablet methotrextate 2.5 mg once weekly dose(latest treatment).
Take tablet grisOD once a day .
tablet montair Fx twice a day
syrup tosex half tsp at night
do for three weeks.
get your blood serum test for milk, wheat, potato specifi antibiodies
dont take any vitamin, steam
post again after getting the results
Answered: Thu, 6 Sep 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor